National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:首页->详细浏览

期刊名称: Applications of Mathematics
Volume:63    Issue:5        Page:569-600
ISSN:0862-7940

Lotka-Volterra Type Predator-Prey Models: Comparison of Hidden and Explicit Resources with a Transmissible Disease in the Predator Species期刊论文

作者: Assis Luciana Banerjee Malay Cecconello Moiseis Venturino Ezio
DOI:10.21136/AM.2018.0158-18

服务链接:
页码: 569-600
被引频次: 1
出版者: Springer Berlin Heidelberg,ACAD SCIENCES CZECH REPUBLIC, INST MATHEMATICS,Springer
期刊名称: Applications of Mathematics
ISSN: 0862-7940
卷期: Volume:63    Issue:5
语言: English
摘要: The paper deals with two mathematical models of predator-prey type where a transmissible disease spreads among the predator species only. The proposed models are analyzed and compared in order to assess the influence of hidden and explicit alternative resource for predator. The analysis shows boundedness as well as local stability and transcritical bifurcations for equilibria of systems. Numerical simulations support our theoretical analysis.
相关主题: predator-prey model, Theoretical, Mathematical and Computational Physics, 34A34, Mathematics, Optimization, bifurcation, 92D25, Classical and Continuum Physics, Analysis, hidden prey, Mathematical and Computational Engineering, Applications of Mathematics, explicit prey, 92D40, MATHEMATICS, APPLIED, SYSTEMS, REFUGE, Usage, Models, Mathematical models, Disease transmission,

相关文献推荐:

问图书管理员更多图书管理员

学科咨询馆员
学科馆员

电话:
邮件:
问图书馆员

图标说明

在线获取原文 原文传递 详细信息 图书在架状态 图书馆际互借 问图书馆员

常见问题

图书馆开放时间 图书馆位置 借阅要求 您在使用中发现的任何错误,都可以向我们 【报告错误】,非常感谢!

作者信息:×